# SDR SWAA2023051630011

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM UPPER SURFACE AT RBL 27; WL 208.<OUT LIMITS DUE TO LOSS OF MATERIAL EXCEED LIMITS GIVEN PER SRM LBL52 0.750'X0.600' ORIGINAL MATERIAL THICKNESS IS 0.180' REMAINING MATERIAL THICKNESS IS 0.110' ALL I.A.W SRM 53-70-51-1A-1REMOVED ADJACENT STRUCTURE I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.A(1) AND SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;[05] REMOVED DAMAGE FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM BS947 FROM RBL41-LBL58.60 I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR.4.C;FABRICATED REPAIR PARTS ITEM(1) T-CHORD 1EA FROM BAC1505-101045 7075T6511 LOT # 1522472-1; ITEM(2) ANGLE 2EA FROM BAC1490-2885 7075T6 LOT #1493588-1 AND ITEM 3 STRAPS 2EA FROM 7075-T6 0.125' LOT#1275906;LOCATED;DRILLED FLAP PEENING CUT EDGES OF THE NEW T CHORD APPLIED CHEMICAL CONVERSION ] INSTALLED REPAIR PARTS ITEM (1) T-CHORD 1EA; ITEM (2) ANGLE 2EA ITEM 3 STRAPS 2EA AND ITEM 4 FILLERS 5EA ;REINSTALLED FLOOR SUPPORT EXISTING CLIPS TO BE RE-USED DUE TO FLOOR SUPPORT COMMON TO REPAIR TO BE REPLACED ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.L;[19] UPDTAED STEPS 1-11. VERIFIED INSTALLATION OF THE BS947 FLOOR BEAM REPAIR PER SRM 53-70-51-2R-5 REPAIR 5 PAR 4.L;[20] UPDATED STEPS 1-11 AND CORRECTIVE ACTION 18- VERIFIED INSTALLATION OF THE BS947 FLOOR BEAM REPAIR PER SRM 53-70-51-2R-5 REPAIR 5 PAR 4.L;[ COMPLETED REPAIR ON BS 947 FLOORBEAM UPPER SURFACE FROM RBL50-LBL58.8 WL208 I.A.W SRM 53-70-51-2R-5 REPAIR
